# SDR DHL2004752511

- Difficulty date: January 4, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FUSELAGE EXTERIOR ABOVE STR 28R BS 500 DENTED (PREVIOUSLY MAPPED).  CUT OUT DAMAGED AREA DIM .5 X 5 INCH AND FABBED REPAIR DOUBLER FROM 2024 T3 .050 DIM 10 X 9 INCH PO 900414 IAW B-727 SRM 53-30-3 FIG 1.  DOUBLER TREATED AND PRIMED IAW B-727 SRM 51-10-2 AND INSTALLED IAW B-727 SRM 53-30-3 FIG 1.
